background image

HomeHealthPain ReliefParacetamolPanadol ActiFast Soluble Pain Relief Tablets 500mg 24s

Panadol ActiFast Soluble Pain Relief Tablets 500mg 24s

Double tap to zoom in
Panadol ActiFast Soluble Pain Relief Tablets 500mg 24s
Panadol ActiFast Soluble Pain Relief Tablets 500mg 24s
Panadol ActiFast Soluble Pain Relief Tablets 500mg 24s
Panadol ActiFast relieves common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Can also help to reduce fever symptoms from cold and flu.

£4.99 each 20.79p per 1tb

0 Reviews
Check store availability

Product Information

Panadol ActiFast relieves common types of pain, including backache, sore throats, joint pain, muscle pain and toothache. Can also help to reduce fever symptoms from cold and flu.

Warning or Restrictions

Talk to a doctor at once if you take too much of this medicine, even if you feel well. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. CONSULT YOUR DOCTOR Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, are on a low sodium diet, or have an intolerance to some sugars. If you have a severe infection (see section 2 inside for more information). If your headaches become persistent, consult your doctor. If symptoms persist consult your doctor. Keep out of the sight and reach of children.

Product Specification

Each effervescent tablet contains the active ingredient Paracetamol 500 mg. Also includes Sorbitol (E 420), Sodium content 427 mg per tablet. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Height (10.6) Width (5.5) Depth (5.5)

Product code: 557072

Product Uses

For oral use. The tablets must be dissolved in water before taking. Adults (including the elderly) and children aged 16 years and over: Take 1-2 tablets dissolved in water every 4 to 6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet dissolved in water every 4-6 hours as needed. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours. Do not give to children for more than 3 days without consulting a doctor. Do not give to children under 10 years of age. Do not take more medicine than the label tells you to. If you do not get better talk to your doctor.